# SDR FDEA201803240777

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 44,711 hours, 23,226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: DSB11021
- Part serial: 17344
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR NOT DOWN AND LOCKED, SYSTEM 1 AND 2.   INITIALLY SYSTEM 1,  TROUBLESHOT THE SYSTEM AND FOUND THE LEFT GEAR DOWNLOCK SENSOR 67GB FAULTY.   REMOVED AND REPLACED THE NR 1 PROXIMITY SENSOR IAW AMM . OPS CHECKED GOOD IAW TSM 32-61-00, AND MM 32-00-00.
